Brand: Chemipharm

    • Power Cold and Flu – 20 Tablets

      42,00 EGP

      Ingredients & Concentrations: Paracetamol 500 mg + Pseudoephedrine Hydrochloride 30 mg + Caffeine Anhydrous 30 mg + Chlorpheniramine Maleate 3 mg
      How to use: 1-2 tablets after meals every 4-6 hours, maximum 4 times per day
      Precautions: Acetaminophen overdose may be manifested by renal tubular necrosis, hypoglycemic coma, and thrombocytopenia. Sometimes, liver necrosis can occur as well as liver failure. Death and the requirement of a liver transplant may also occur. Metabolism by the CYP2E1 pathway releases a toxic acetaminophen metabolite known as N-acetyl-p-benzoquinoneimine(NAPQI). The toxic effects caused by this drug are attributed to NAPQI, not acetaminophen alone.
      Due to risk of hypertension & tachycardia, it is not recommended for cardiovascular patients. In addition to patients of Glaucoma, Prostate hyperplasia, hyperthyroidism and diabetes.

      .pro-attr
      .attr_title, .attr_val
      .attr_title

      Brand:
      Chemipharm

      On Sale:
      No

      Weight:
      0

      Short Description:
      Paracetamol 500 mg + Pseudoephedrine Hydrochloride 30 mg + Caffeine Anhydrous 30 mg + Chlorpheniramine Maleate 3 mg

      Product Indication(s):
      Allergic rhinitis;Cold symptoms;Fever;Flu symptoms;Headache;Nasal allergy;Nasal congestion;Pain

      Product Ingredient(s):
      Paracetamol (Acetaminophen);Caffeine;Chloropheniramine maleate ;Pseudoephedrine

      Product Functions:
      Antipyretic;Analgesic;Nasal decongestant;Pain killer;Pain relief;Anti-allergic;Antihistamine

      Type of Product:
      Self care (OTC)

      Product form:
      Tablet

      Units Per Pack:
      2

      Count per Pack:
      20

      Product Origin:
      Local

      Disclaimer:
      Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.

      Caution Warnings:
      Keep Away from Children & Pets;Do not use damaged tablet

      Size:
      19

      Add to cart
      Add to Wishlist
      Add to Wishlist
    • Algesal Suractive Cream – 40 gm

      46,00 EGP

      Ingredients & Concentrations: Each 100 gm contains Salicylic acid 6.54 gm + Diethylamine 3.64 gm + Myrtecaine 1 gm
      How to use: Rub a sufficient amount on the painful area 3 times daily. Keep the rubbed area warm

      .pro-attr
      .attr_title, .attr_val
      .attr_title

      Brand:
      Chemipharm

      On Sale:
      No

      Weight:
      0

      Short Description:
      Each 100 gm contains Salicylic acid 6.54 gm + Diethylamine 3.64 gm + Myrtecaine 1 gm

      Product Indication(s):
      Pain;Rheumatic arthritis;Muscle spasm

      Product Ingredient(s):
      Diethylamine salicylate ;Salicylic acid;Myrtecaine

      Product Functions:
      Analgesic;Anti-inflammatory;Muscle relaxant;Pain killer;Pain relief

      Type of Product:
      Self care (OTC)

      Product form:
      Cream

      Units Per Pack:
      1

      Count per Pack:
      40

      Product Origin:
      Local

      Disclaimer:
      Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.

      Caution Warnings:
      For external use only;Keep Away from Eyes;Keep Away from Children & Pets

      Size:
      19

      Add to cart
      Add to Wishlist
      Add to Wishlist
    • Clearest – 14 Capsules

      44,00 EGP

      Clearest – 14 Capsules.Ingredients & Concentrations: Cetirizine 5 mg + Pseudoephedrine 120 mg
      How to use: 1 tablet twice daily after meals
      Brand: Chemipharm
      On Sale: No
      Weight: 0
      Short Description:
      Cetirizine 5 mg + Pseudoephedrine 120 mg
      Product Indication(s): Allergic rhinitis;Nasal allergy;Nasal congestion
      Product Ingredient(s): Cetirizine;Pseudoephedrine
      Product Functions: Nasal decongestant;Anti-allergic;Antihistamine
      Type of Product: Self care (OTC)
      Product form: Capsule
      Units Per Pack: 2
      Count per Pack: 14
      Product Origin: Local
      Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
      Caution Warnings: Keep Away from Children & Pets;Do not use damaged capsule
      Rating:
      Rating Count: 1
      Size: 19

      Add to cart
      Add to Wishlist
      Add to Wishlist
    • Coloverin D – 30 Tablets

      105,00 EGP

      Coloverin D – 30 Tablets.Ingredients & Concentrations: Mebeverine HCl 135 mg + Dimethicone 40 mg
      How to use: 1 tablet 3 times daily before meals by 30 minutes. Otherwise refer to physician’s prescription
      Brand: Chemipharm
      On Sale: No
      Weight: 0
      Short Description:
      Mebeverine HCl 135 mg + Dimethicone 40 mg
      Product Indication(s): Abdominal spasm;Bloating;Flatulence;IBS (Irritable bowel syndrome);Spastic colon
      Product Ingredient(s): Dimethicone (Dimethylpolysiloxane);Mebeverine
      Product Functions: Antispasmodic;Antiflatulent
      Type of Product: Self care (OTC)
      Product form: Tablet
      Units Per Pack: 3
      Count per Pack: 30
      Product Origin: Local
      Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
      Caution Warnings: Keep Away from Children & Pets;Do not use damaged tablet
      Size: 19

      Add to cart
      Add to Wishlist
      Add to Wishlist
    • Powercaps – 20 Capsules

      40,00 EGP

      Powercaps – 20 Capsules.Ingredients & Concentrations: Pseudoephedrine 300 mg + Ibuprofen 45 mg
      How to use: 1-2 capsules 3 times daily after meals
      Precautions: Non-steroidal anti-inflammatories, such as this product, has a tendency to cause stomach bleed and ulceration, heart and kidney problems if taken on a regular basis. Do not take if not necessary.
      Brand: Chemipharm
      On Sale: No
      Weight: 0
      Short Description:
      Pseudoephedrine 300 mg + Ibuprofen 45 mg
      Product Indication(s): Cold symptoms;Fever;Flu symptoms;Headache;Nasal congestion
      Product Ingredient(s): Ibuprofen;Pseudoephedrine
      Product Functions: Antipyretic;Analgesic;Anti-inflammatory;Nasal decongestant;Pain killer;Pain relief
      Type of Product: Self care (OTC)
      Product form: Capsule
      Units Per Pack: 2
      Count per Pack: 20
      Product Origin: Local
      Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
      Caution Warnings: Keep Away from Children & Pets;Do not use damaged capsule
      Rating:
      Rating Count: 1
      Size: 19

      Add to cart
      Add to Wishlist
      Add to Wishlist
    en_USEnglish
    Powered by TranslatePress